Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Lincoln, IL

April 10, 2017Fulton County, Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2017, 3:02 PM CDT for Fulton County, Peoria County, Illinois. It was in force for 43 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 3:02 PM CDT (20:02 UTC)
Expired
Apr 10, 2017, 3:45 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
2.0 in
Wind
50.0 mph

Counties Fulton County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:04 PM CDTHAIL 1.75Canton, IL
Apr 10, 3:06 PM CDTHAIL 1Canton, IL
Apr 10, 3:10 PM CDTHAIL 0.753 Wnw Glasford, IL
Apr 10, 3:10 PM CDTHAIL 1.751 Ne Norris, IL
Apr 10, 3:10 PM CDTHAIL 2Canton, IL
Apr 10, 3:20 PM CDTHAIL 1.751 N Peoria Internationa, IL
Apr 10, 3:30 PM CDTHAIL 0.75Bartonville, IL
Apr 10, 3:30 PM CDTHAIL 11 E Peoria Internationa, ILDELAYED REPORT.
Apr 10, 3:35 PM CDTHAIL 11 E Peoria Internationa, ILDELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS53 KILX 102002
SVRILX
ILC057-143-102045-
/O.NEW.KILX.SV.W.0047.170410T2002Z-170410T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
302 PM CDT MON APR 10 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northeastern Fulton County in west central Illinois...
  Southwestern Peoria County in central Illinois...

* Until 345 PM CDT

* At 302 PM CDT, a severe thunderstorm was located over Canton,
  moving northeast at 45 mph.

  HAZARD...Two inch hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Peoria, Canton, Bartonville, Creve Coeur, West Peoria, Farmington,
  Bellevue, Hanna City, Glasford, Trivoli, Kickapoo, Norwood,
  Kingston Mines, Mapleton, Norris, Smithville and Peoria
  International Airport.

This includes the following highways...
 Interstate 474 between mile markers 0 and 8.
 Interstate 74 between mile markers 80 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 8959 4066 8962 4065 8961 4059 8966
      4049 9011 4062 9017 4084 8970
TIME...MOT...LOC 2002Z 245DEG 39KT 4057 9004 

HAIL...2.00IN
WIND...<50MPH
 
$$

37
1 follow-up statement
025 
WWUS53 KILX 102023
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
323 PM CDT MON APR 10 2017

ILC057-143-102045-
/O.CON.KILX.SV.W.0047.000000T0000Z-170410T2045Z/
Fulton-Peoria-
323 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN FULTON AND SOUTHWESTERN PEORIA COUNTIES...

At 323 PM CDT, a severe thunderstorm was located over Hanna City, or
9 miles southwest of Peoria, moving northeast at 45 mph.

HAZARD...Golf ball size hail. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Peoria, Bartonville, Creve Coeur, West Peoria, Farmington, Bellevue,
Hanna City, Glasford, Trivoli, Kickapoo, Norwood, Kingston Mines,
Mapleton, Smithville and Peoria International Airport.

This includes the following highways...
 Interstate 474 between mile markers 0 and 8.
 Interstate 74 between mile markers 80 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4069 8959 4066 8962 4065 8961 4059 8966
      4053 8992 4069 9002 4084 8970
TIME...MOT...LOC 2023Z 245DEG 39KT 4067 8976 

HAIL...1.75IN
WIND...<50MPH
 
$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:59 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 10, 2:59 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
259 PM CDT Mon Apr 10 2017

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 258 PM CDT Mon Apr 10 2017

A cold front was pushing into west-central Illinois at mid-
afternoon. This front is expected to clear the forecast area to east
around Midnight, taking the associated threat of showers and
thunderstorms with it. There is a risk of a few severe storms at
least into early evening with modest instability (CAPEs to around
2000 j/kg) and fairly strong shear (bulk shear around 50 kts).
Primary threats remain large hail and damaging wind gusts.

High pressure will start building into the area for Tuesday behind
the front. Cooler conditions are expected, but temperatures will
still be near normal for early-mid April. The drier air mass
associated with the high will also return quiet weather to the area.

&&

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 258 PM CDT Mon Apr 10 2017

Surface high pressure and weak upper-level ridging will be place
across the forecast area into Wednesday night, providing continued
quiet weather. Then, a weak, fast moving, short wave will bring the
next chance for showers/storm to the area by Thursday. However, this
will be a weakening wave and should not be a significant weather
producer.

Upper-level heights will build across the area to end the week,
resulting in well above normal temperatures across the area by
Friday and Saturday. However, as the heights build, a disturbance
will cross the area from the southwest and push a warm front across
the area. The passage of this front and the more unstable air in its
wake supports a periodic risk of showers/storms through Saturday.

A stronger wave will top/flatten the ridge Saturday night into
Sunday, pushing a cold front through the area. The passage of this
front should be accompanied by a more widespread risk of
showers/storms, as well as heavier rainfall. Drier and somewhat
cooler conditions return to the area behind the front.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1257 PM CDT Mon Apr 10 2017

VFR conditions should prevail across the central Illinois
terminals for the bulk of the 18Z TAF valid time. However, brief
periods of MVFR conditions are possible this afternoon into early
evening as showers/storms ahead of an advancing cold front move
through the area. Gusty southerly winds ahead of the front will
diminish and trend west and eventually northwest behind the front.
Wrap around MVFR CIGs are possible Tuesday morning, but
confidence is too low to include at this time.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Bak
LONG TERM...Bak
AVIATION...Bak
Hazardous weather outlook, Apr 10, 11:40 AM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1140 AM CDT Mon Apr 10 2017

ILZ040-047-049-050-111100-
Cass-Morgan-Schuyler-Scott-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Minor to moderate flooding will continue along the Illinois River
through this week.

Scattered thunderstorms will occur across the area this afternoon.
A few of the storms will be capable of producing strong wind
gusts along with hail around nickel size. These will mainly be
during the early afternoon hours, until a cold front pushes across
the area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from around midday through early
afternoon.

ILZ027>031-036-037-041-111100-
Fulton-Knox-Marshall-Mason-Peoria-Stark-Tazewell-Woodford-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur through the afternoon, as a
cold front slowly tracks across the region. There is a slight risk
of severe thunderstorms, with damaging winds and large hail the
main threats. The threat of storms should move east of the area by
5 pm.

Minor to moderate flooding will continue along the Illinois River
through this week.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 5 pm.

ILZ038-042>046-048-053-111100-
Champaign-De Witt-Logan-Macon-McLean-Menard-Piatt-Vermilion-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will continue through the afternoon hours,
lingering until near sunset close to the Indiana border. There is
a slight risk of these storms becoming severe, with damaging
winds and large hail the primary threats.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening,
mainly before 7 pm.

ILZ051-052-054>057-061-111100-
Christian-Coles-Douglas-Edgar-Moultrie-Sangamon-Shelby-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Additional thunderstorms are expected across the area through the
afternoon, lingering over eastern Illinois into early evening. A
few of the storms will be capable of producing strong wind gusts
and hail.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early evening, most
likely through 6 pm.

ILZ062-063-066>068-071>073-111100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A cold front is expected to push across the area this evening,
bringing the threat for scattered thunderstorms to southeast
Illinois. A few of the storms will be capable of producing strong
wind gusts and hail later this afternoon into the evening hours.

Minor flooding is expected to continue along the Little Wabash
River through tonight, and along the Wabash River into next week.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon into early
this evening. Current indications suggest the primary time frame
would be from 4 pm until 10 pm this evening.

Geelhart

In the hours before

Special weather statement, Apr 10, 11:31 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1131 AM CDT MON APR 10 2017

ILZ046-055-057-101715-
Douglas-Vermilion-Edgar-
1131 AM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDGAR...SOUTHERN
VERMILION AND EASTERN DOUGLAS COUNTIES UNTIL 1215 PM CDT...

At 1130 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newman, or 13 miles east of Tuscola, moving northeast at 65 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Georgetown, Westville, Chrisman, Ridge Farm, Newman, Sidell, Belgium,
Hume, Brocton, Hindsboro, Edgar, Indianola, Murdock, Metcalf, Palermo
and Scottland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3967 8797 3969 8797 3968 8806 3966 8806
      3965 8810 3975 8820 3988 8797 3988 8794
      3990 8794 4012 8753 3973 8753
TIME...MOT...LOC 1630Z 239DEG 54KT 3975 8804

Geelhart
Special weather statement, Apr 10, 1:51 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lincoln IL
151 PM CDT MON APR 10 2017

ILZ061-062-066-101915-
Effingham-Shelby-Cumberland-
151 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY...
NORTHWESTERN CUMBERLAND AND NORTHWESTERN EFFINGHAM COUNTIES UNTIL 215
PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shumway, or 9 miles northwest of Effingham, moving northeast at 55
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Neoga, Stewardson, Beecher City, Shumway, Moccasin, Strasburg, Sigel,
Trowbridge and Mode.

This includes Interstate 57 between mile markers 167 and 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3911 8874 3918 8881 3922 8880 3945 8852
      3941 8846 3938 8847 3937 8843 3927 8830
TIME...MOT...LOC 1850Z 240DEG 49KT 3922 8867

Geelhart
Special weather statement, Apr 10, 2:16 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Lincoln IL
216 PM CDT MON APR 10 2017

ILZ027-036-037-101945-
Tazewell-Knox-Fulton-
216 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR FULTON...SOUTHEASTERN KNOX AND
WEST CENTRAL TAZEWELL COUNTIES UNTIL 245 PM CDT...

At 216 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles east of Prairie City, or 14 miles west of Canton, moving
northeast at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Canton, Farmington, Cuba, Avon, Yates City, St. David, Williamsfield,
Fairview, London Mills, Maquon, Dunfermline, Smithfield, Bryant,
Norris, Banner, St. Augustine, Marietta, Ellisville, Fiatt and Middle
Grove.

This includes Interstate 74 between mile markers 63 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central and west central Illinois.

LAT...LON 4063 8999 4062 8988 4051 8987 4055 8978
      4055 8973 4051 8970 4039 9045 4071 9044
      4093 8999
TIME...MOT...LOC 1916Z 242DEG 50KT 4058 9032

37
Special weather statement, Apr 10, 2:18 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Lincoln IL
218 PM CDT MON APR 10 2017

ILZ066-067-071-101945-
Clay-Jasper-Effingham-
218 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JASPER...NORTHERN CLAY
AND EFFINGHAM COUNTIES UNTIL 245 PM CDT...

At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Teutopolis to near Kinmundy. Movement was east
at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Effingham, Altamont, Teutopolis, Louisville, Watson, Dieterich,
Edgewood, Bible Grove, Montrose, Wheeler, Iola, Sailor Springs,
Ingraham, Bogota, Moccasin, Mason, Oskaloosa, Heartville, Lake Sara
and Gila.

This includes the following highways...
 Interstate 57 between mile markers 142 and 165.
 Interstate 70 between mile markers 79 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3891 8870 3891 8881 3918 8880 3917 8816
      3873 8830 3873 8870
TIME...MOT...LOC 1917Z 268DEG 50KT 3911 8849 3876 8871

Geelhart
Special weather statement, Apr 10, 2:38 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
238 PM CDT MON APR 10 2017

ILZ047-049-050-102015-
Scott-Morgan-Cass-
238 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT...SOUTHWESTERN
CASS AND NORTHWESTERN MORGAN COUNTIES UNTIL 315 PM CDT...

At 238 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffs, or 9 miles northwest of Winchester, moving northeast at 45
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Jacksonville, Meredosia, Bluffs, Chapin, Arenzville, Naples, Exeter,
South Jacksonville, Concord, Valley City, Merritt, Oxville and
Jacksonville Municipal Airport.

This includes Interstate 72 between mile markers 43 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
west central Illinois.

LAT...LON 3974 9062 3981 9059 3983 9057 3987 9058
      3999 9033 3972 9017 3967 9062 3971 9065
TIME...MOT...LOC 1938Z 243DEG 38KT 3976 9054

37
Local storm report, Apr 10, 3:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             2 N CUBA                40.52N 90.19W
04/10/2017  M1.00 INCH       FULTON             IL   TRAINED SPOTTER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:17 AM CDTSpecial Weather StatementILXKnox43 min
Apr 10, 4:47 AM CDTSpecial Weather StatementILXFulton43 min
Apr 10, 4:56 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria49 min
Apr 10, 5:08 AM CDTSpecial Weather StatementILXMarshall52 min
Apr 10, 5:30 AM CDTSpecial Weather StatementILXCass45 min
Apr 10, 5:50 AM CDTSpecial Weather StatementILXMorgan, Scott40 min
Apr 10, 7:37 AM CDTSpecial Weather StatementILXChampaign, Vermilion38 min
Apr 10, 7:40 AM CDTSevere Thunderstorm WarningILXVermilion32 min
Apr 10, 11:31 AM CDTSpecial Weather StatementILXEdgar44 min
Apr 10, 11:57 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion18 min
Apr 10, 1:51 PM CDTSpecial Weather StatementILXShelby24 min
Apr 10, 2:16 PM CDTSpecial Weather StatementILXFulton29 min
Apr 10, 2:18 PM CDTSpecial Weather StatementILXClay, Effingham27 min
Apr 10, 2:25 PM CDTSevere Thunderstorm WarningILXFulton, Knox50 min
Apr 10, 2:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper32 min
Apr 10, 2:38 PM CDTSpecial Weather StatementILXMorgan37 min
Apr 10, 2:48 PM CDTSevere Thunderstorm WarningILXClark27 min
Apr 10, 3:09 PM CDTSevere Thunderstorm WarningILXMorgan, Scott51 min
Apr 10, 3:19 PM CDTSpecial Weather StatementILXMenard41 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford11 min
Apr 10, 3:45 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford45 min
Apr 10, 3:55 PM CDTSpecial Weather StatementILXSangamon35 min
Apr 10, 4:09 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon16 min
Apr 10, 4:52 PM CDTSpecial Weather StatementILXSangamon38 min
Apr 10, 5:25 PM CDTSpecial Weather StatementILXMacon35 min
Apr 10, 6:37 PM CDTSpecial Weather StatementILXChristian23 min
Apr 10, 6:54 PM CDTSpecial Weather StatementILXChristian, Shelby21 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.